Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Cyst in ovary detected. Pain in the lower abdomen. What is the treatment?

I have been detected with a 4.5mm cysts in left ovary ..This is after a surgery last year where they even thought it necessary to take out my right ovary. Now am having acute pain in my lower abdomen and walking hurts too. I also have a merina inserted though. Its been almost a month of pain now..thats sapped me. how do you think this can go?Though now theyve even started me on the pill
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thank you for the query.

Cyst in the ovary may be the cause of your present complain and even the merina causes pain if it is infected.The cyst may rupture by its own if it is small by medications and lifestyle modifications.Sudden pain is caused if the cyst ruptures and you need immediate attention for that as there are no other associated symptoms only mild infection may be the cause.Consult your gynecologist for further advice.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor